Ukrainian Mathematical Journal

, Volume 32, Issue 5, pp 379–385 | Cite as

Classes of continuous functions defined with the aid of functions of continuity-modulus type with degree of smoothness q = 1

  • D. M. Galan
Article
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    D. M. Galan, “On the classification of continuous functions,” Dopovidi Akad. Nauk Ukr. SSR, Ser. A, No. 1, 8–11 (1973).Google Scholar
  2. 2.
    D. M. Galan, “On a hypothesis of Dzyadyk,” Ukr. Mat. Zh.,27, No. 5, 579–588 (1975).Google Scholar
  3. 3.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).Google Scholar
  4. 4.
    A. Marchaud, “Sur les derivées et sur les differences des fonctions de variable réelles,” J. Math. Pures Appl.,6, 337–425 (1927).Google Scholar
  5. 5.
    I. A. Shevchuk, “Some remarks about functions of modulus of continuity type with order k = 2,” in: Problems of the Theory of Approximation of Functions and Its Applications, Institute of Mathematics, Academy of Sciences of the Ukrainian SSR (1976), pp. 194–199.Google Scholar
  6. 6.
    E. G. Guseinov and N. A. Il'yasov, “Differential and smoothness properties of continuous functions,” Mat. Zametki,22, No. 6, 785–794 (1977).Google Scholar
  7. 7.
    A. Zygmund, “Smooth functions,” Duke Math. J.,12, No. 1, 47–76 (1945).Google Scholar
  8. 8.
    D. M. Galan, “On the relationship between the classes WrH1ω and WrH2ω,” in: Theory of Approximation of Functions, Abstracts of Scientific Reports, Kaluga (1975), pp. 31–32.Google Scholar
  9. 9.
    I. P. Natanson, Theory of Functions of a Real Variable, Ungar.Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • D. M. Galan
    • 1
  1. 1.Ternopol Pedagogical InstituteUSSR

Personalised recommendations